Kids' Pain & Fever
Pain Reliever – Fever Reducer
Acetaminophen 160 mg per 5 mL
Kids’ Pain & Fever provides temporary relief from a range of cold and flu symptoms, including minor aches and pains, headache and sore throat.
Change or cancel anytime.
Ready to clean up your medicine cabinet?
Customize your cabinet with any 4 products and save 25%.
Free shipping for orders over $20.
100% Satisfaction Guarantee
Only Ingredients People Deserve
At a Glance
- Made with the same active ingredient as Children's Tylenol but with no artificial inactive ingredients
- Flavored with real organic blueberries
- 4 FL OZ (118 mL) Oral Suspension
- this product does not contain directions or complete warnings for adult use
- do not give more than directed (see Overdose warning)
- SHAKE WELL BEFORE USING
- find right dose on chart in the
- for accurate dosing, use measuring cup provided. Do not use with any other dosing device.
- give dose every 4 hours while symptoms last
- if possible, use weight to dose; otherwise, use age
- do not give more than 5 times in 24 hours